Guglielmi, A. and Holmes, C.C. and Walker, S.G. (2002) Perfect simulation involving functionals of a Dirichlet process. Journal of Computational and Graphical Statistics, 11 (2). pp. 306-310. ISSN 1061-8600 .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
This article shows how to perform perfect simulation of a functional of a Dirichlet process, when the values of the functional are bounded. It also gives a procedure for “approximate” simulation in the case of unbounded functional values.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics|
|Depositing User:||Judith Broom|
|Date Deposited:||24 Sep 2008 12:28|
|Last Modified:||14 Jan 2010 14:40|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/10565 (The current URI for this page, for reference purposes)|
- Depositors only (login required):